MAUDE Adverse Event Report: FRESENIUS USA, INC. 2008® SERIES HEMODIALYSIS MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

FRESENIUS USA, INC. 2008® SERIES HEMODIALYSIS MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190630
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patients machine alarmed.Registered nurse (rn) got the air out of the venous chamber and treatment was continued.The machine alarmed again, for the air detector.Lines were observed and a small incision in the tubing around the blood pump was noted.The machine was switched out and an entire new system was placed.

Brand Name
2008® SERIES HEMODIALYSIS MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
FRESENIUS USA, INC.
920 winter street
waltham MA 02451
MDR Report Key16688852
Report Number16688852
Device Sequence Number7396984
Product Code KDI
UDI-Device Identifier00840861100866
UDI-Public(01)00840861100866
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2023
Report Date (Section F) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight76 KG
Date Report Sent to FDA03/15/2023